# SDR AALA20160216009

- Difficulty date: January 29, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 46,219 hours, 22,882 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5935848501
- Part serial: LET225283
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORE G2 MACHINED TO 1.685 INCH TO REMOVE CORROSION, MAX REWORK DIMENSION 1.597 INCH.  PART SCRAPPED.  DOES NOT MEET ULTIMATE STRENGTH LIMITS IAW ENGINEERING.  COMPONENT IN SHOP MX.
